# SDR SIMA201902221002

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,786 hours, 29,224 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Wow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL IN FLIGHT AFTER GEAR EXTENSION "TRANSFERRED TO NRWC 939-ORD-03774"-C/A-FOUND LH MLG FRONT WOW PROXIMITY SWITCH OUT OF ADJUSTMENT. ADJUSTED LH MLG FRONT WOW PROXIMITY SWITCH IAW EMB 32-63-05. ALL OTHER WOW PROX SWITCHES WITHIN LIMITS. AIR GROUND SYSTEM OPS CHECK GOOD IAW EMB AMM 32-63-00. ALSO SWUNG GEAR IAW EMB AMM 32-30-00 TO MONITOR NLG TIRES POSSIBLY RUBBING ON DOORS WITH NO FAULTS FOUND.
